MAUDE Adverse Event Report: LEICA MICROSYSTEMS (SCHWEIZ) AG M530 OHX; SURGICAL MICROSCOPE

LEICA MICROSYSTEMS (SCHWEIZ) AG M530 OHX; SURGICAL MICROSCOPE
Model Number 10448704
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation of the incident is currently underway and a follow-up will be submitted should additional information become available following investigation.
 
Event or Problem Description
Leica microsystems (schweiz) ag received a complaint from japan stating that an m530 ohx had a loss of illumination during a surgical procedure.There was no patient injury.
 
Additional Manufacturer Narrative
This is a final report.An investigation of the affected device revealed that the malfunction was due to a burnt ntc (r15) on the power distribution board of a 4-year-old unit.It was concluded that the defect is a random component failure.Replacing the power distribution board resolved the issue and the unit worked according to specifications.
 
Additional Manufacturer Narrative
Udi / gudid related data quality updates only.

Brand Name
M530 OHX
Common Device Name
SURGICAL MICROSCOPE
Manufacturer (Section D)
LEICA MICROSYSTEMS (SCHWEIZ) AG
max-schmidheiny-strasse 201
heerbrugg, sankt gallen 9435
SZ  9435
Manufacturer (Section G)
LEICA INSTRUMENTS (SINGAPORE) PTE LTD
12 teban gardens crescent
singapore, 60892 4
SN   608924
Manufacturer Contact
manuel pfundstein
max-schmidheiny-strasse 201
heerbrugg, sankt gallen 9435
SZ   9435
MDR Report Key20154806
Report Number3003974370-2024-00008
Device Sequence Number8301122
Product Code EPT
UDI-Device Identifier07630003577112
UDI-Public(01)07630003577112(11)200908
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10448704
Device Catalogue Number10448704
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date11/18/2024
03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown